# SDR AALA202002069021

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 58,822 hours, 16,333 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N18073
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: A CRACK WAS DISCOVERED WHILE ACCOMPLISHING EO 5717R207, IN  THE NUMBER 2 HOLE AT 4:00 POSITION ON UPPER SURFACE OF LEFT WING BETWEEN  WS 272 AND WS 308 ABOVE PYLON.  REPAIRED WING SKIN PER EA 300527A.
